Product Image: 
₱30.00

Horizontal Tabs

Description

Product Details

Brand Name: Anvil 200

 

Ibuprofen

200 mg Soft Gelatin Capsule

Non-Steroidal Anti-Inflammatory Drug

 

FORMULATION

Each soft gelatin capsule contains:

Ibuprofen, USP…………………………….........200 mg

 

DESCRIPTION

Ibuprofen (Anvil 200) comes with light yellow to yellow solution in transparent oval soft gelatin capsule.

WHAT IS IN THE MEDICINE?

Each soft gelatin capsule of Anvil 200 contains Ibuprofen. Ibuprofen is a Non-Steroidal Anti-Inflammatory Drug that inhibits the synthesis of prostaglandins in the body tissues by inhibiting cyclooxygenase -1 and -2 and has anti-inflammatory, analgesic and antipyretic properties.

WHAT IS THIS MEDICINE USED FOR?

Ibuprofen (Anvil 200) is used for the relief of mild to moderate pain and inflammation in conditions such as dysmenorrhea, headache including migraine, postoperative pain, dental pain, musculoskeletal and joint disorders such ankylosing spondylitis, osteoarthritis and rheumatoid arthritis, periarticular disorders such as bursitis and tenosynovitis and soft-tissue disorders such sprains and strains. It is also used to reduce fever.

WHAT SHOULD YOU DO IF YOU MISS A DOSE?

Take the missed dose as soon as you remember it. However, if it is almost time for your next dose, skip the missed dose and continue

with your regular dosing schedule if still needed for the condition being treated. Do not take double dose.

HOW SHOULD YOU KEEP THIS MEDICINE?

Store at temperatures not exceeding 30OC.

KEEP OUT OF REACH OF CHILDREN

 

 

Availability:                                                                                                                                                          Price/SRP

Ibuprofen (Anvil 200) 200 mg soft gelatin capsule  box of 10’s                                                                SRP Php 30.00                                                                     

Ibuprofen (Anvil 200) 200 mg soft gelatin capsule  box of 30’s (in blister pack of 10’s)                      SRP Php 90.00      

Additional Information
Anvil 200 (Ibuprofen)